Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for bumps on the legs

Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

default
Posted on Mon, 16 Apr 2018 in General Health
Question: My daughter has bumps on her legs we have just noticed. It started out as just one or two and has steadily increased. They are raised and slightly itchy.
doctor
Answered by Dr. Anshul Varshney 0 minute later
Hi, Can you attach a photograph of that?
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Anshul Varshney 9 minutes later
I have attached two pictures.
doctor
Answered by Dr. Anshul Varshney 14 hours later
Brief Answer:
Looks allergic rash

Detailed Answer:
Welcome to Healthcaremagic.
Hi, I am Dr Anshul Varshney , I have read your query in detail , I understand your concern.
I have seen the attached images and it looks like an allergic rash, that could be due to Urticaria or insect bite or self itching.

My recommendations would be to apply a mild steroid and antibiotic combination cream like Futop B locally over the lesions for a week.

She can be given Syrup Levocetrizine for itching.

This is my personal opinion based on details available here. If you still have any other query, you may please ask me.
Please share my opinion with your doctor before you act upon it.
Stay Healthy.
Dr Anshul Varshney , MD

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Urticaria

doctor1 MD

Hi, my OB?GYN prescribed Medroxypr AC 10 mg, to me a month ago, the uterus lining is to thick , I had heavy bleeding for 4 mo. straight , he did a Dand C first, then started me on this , after I had the surgery I started with staph on my foot, then I had to start the progesterones on the 24th for 10 days, after the 2nd day I developed a itchy red rash very severe under my breasts, and hives on my face and chest,. We my family Dr. assumed it was a reaction from the sulfa I was taking for the staph. I had finally cleared up the breast rash, and yesterday started back on the pregesterone for another 10 days. This morning I awoke with the same severe rash in the same spot and my tongue and throat feel tingly and hoarse. I am thinking now this is a reaction from the Medroxypr. Could I be right and should I stop taking it. My DR. is on vacation

doctor1 MD

My friend developed rashes on her skin, which was diagnosed as Papular Urticaria by the dermatologist, caused by tick bites. He prescribed Propygenta NF cream, but when she applies the cream on the rashes, the itching increases. Please help. Regards, Sriram

doctor1 MD

My 3-year-old son has been waking up with hives occasionally for over 5 months now. We ve taken him to an allergist as well as regular visits to his pediatrician. No cause has been determined, but in doing his blood work, his AST liver enzyme continues to come back as slightly elevated. It has been at 73, 62 and lastly 63. The pediatrician has advised us to wait 6 to 9 months to repeat the test and see if the AST enzyme is back in range. Waiting that long makes me nervous and I m looking for some reassurance that this is not reasons to persue the situation immediately. Also, is more likely that the hives are a cause or reaction to what is contributing to the elevated liver enzyme? Thank you for your time.

doctor1 MD

3 weeks after using Efudex cream on my nose, I started getting hives, no where in particular on the bottom side of my forearms, on the top of my feet to the extent that I wanted to scratch my skin off, lumps & bumps would appear. The area would welt up and inflame in no particular place. If I stood all day my quads would inflame welts or lumps would appear, my knees would ache so bad I couldn t stand. If I rested my arms on chair rests for any extended period of time the pressure points would welt up. The same would happen to my feet if I rested them on chair runners. If I bump myself or even get a sore throat it hurts way more (heaps) more then it did before. Pressure points are the worst. Seems I cant lean on anything for to long and it starts to ache. One particular time I swelled ached and itched that bad a doctor injected pethidine in my leg. The injection hurt so much and around the needle hole swelled up about 10- 12cm and raised up 3mm and was hot. Today 6 years later I still get mild reactions, aches, no welts but little red spots about 4mm in diameter might appear for no particular reason, say if some sparks from a grinder hit my under arm it will get itchy and hive up a little. My legs get restless at night from standing a lot. Even typing this my fore arm muscles are aching. I m not saying it is efudex but I had lots of test and its like they gave up and put it down to efudex. I don t wish to put up with this, so any advise would be great. Thanking you heaps Mark

doctor1 MD

Hi Sir, My name is XXXX. last two weeks on words i am suffering from itching in hole body . after the itching the skin came full reddish .. Three days back i consulted general physician and he gave me to NIXITRAL 100MG AND Dorebar Rabeprazole...

doctor1 MD

MY URINE CYTOLOGY REPORT SHOWED: UROTHELIAL + SQUAMOS CELLS, ADMIXED WITH INNUMERABLE URINARY CRYSTALS, FEW RBC'S + RED CELL CASTS. PROGNOSIS???